# SDR HEEA072687

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,616 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 1272F
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES FUEL QUANTITY INDICATOR RO READ ZERO.
